Nurofen for Children Strawberry 200ml


Price:
$19.90

Description

FEATURES AND BENEFITS

  • Effective pain and fever relief.
  • Delicious strawberry flavour. 
  • Colour free.
  • Sugar free.
  • Aspirin free. 

Nurofen for Children is a pleasant tasting sugar free syrup formulated to target pain and fever in children. It provides effective relief from fever for up to 8 hours including fever caused by immunisation.

Nurofen for children is also effective in the temporary relief of pain associated with:

  • Teething
  • Toothache
  • Earache
  • Sore throats
  • Headache
  • Minor aches
  • Sprains and strains
  • Colds and flu

Ingredients

Active ingredient:
Ibuprofen 100mg/5ml

Also contains sodium chloride, saccharin sodium and wheat starch.


Directions

Suggested Dosage Based on 10mg/kg/dose
Age Average Weight Dose
3* - 6 months 6 - 8 kg 3 - 4 ml
6 - 12 months 8 - 10 kg 4 - 5 ml
1 - 3 years 10 - 14 kg 5 - 7 ml
3 - 5 years 14 - 18 kg 7 - 9 ml
5 - 7 years 18 -22 kg 9 - 11 ml
7 - 9 years 22 - 28 kg 11 - 14 ml
9 - 12 years 28 - 40 kg 14 - 20 ml


* Do not give to babies under 3 months. Seek medical advice before giving to children under 1 year.

Repeat dose every 8 hours as necessary with a maximum of 3 doses in 24 hours.

Do not exceed the stated dose.


Warning

Do not give to babies or children who have:

  • impaired kidney function
  • stomach disorder or stomach ulcers
  • allergy to aspirin, ibuprofen or other anti-inflammatory medicines
  • suffering from dehydration

Pharmacy Only


Medicines have benefits and some have risks.
Always read the label and use only as directed. If symptoms persist or you have side effects see your healthcare professional.

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Payment & Security

American Express Diners Club Discover JCB Mastercard Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed